# SDR CALA2019102901856

- Difficulty date: October 28, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 62,635 hours, 22,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21ABC RED PATHWAY EEL LIGHTS INOP. RELAMPED REF AMM 33-51-11 OPS CHEVKED OK. ACP IDT INSP OF RELAMPING RED PATHWAY EEL LT AT SEAT 21 ABC REF GMM 09-10-05 AND AMM 33-51-11. OPS CK GOOD.
